# SDR SWAA2023012686053

- Difficulty date: December 29, 2022
- Submitted: January 26, 2023
- Operation: Air carrier
- Aircraft: N7713A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33919
- Aircraft time: 57,380 hours, 30,141 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E PANEL 521FB I/B FWD CORNER HAS CRACK<[01] IDENTIFIED PANEL 521FB IAW SRM 57-41-01-0I-4 FIGURE 5 ITEM [1] DAMAGE TO THE PANEL IS BEYOND ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARAGRAPH 4.A.(2).(A) AND WILL BE REPAIRED IAW SRM 51-70-05-2R-6 PER SRM 57-41-01-2R-1 PARAGRAPH 2.F REMOVED THE PANEL'S TWO BACKUP PLATES IAW SRM 51-40-02-0G-0 PARAGRAPH 4.E.[04] FABRICATED REPAIR PLIES FROM BMS5-129 GRADE 05 LOT NUMBER 1510001-1; BMS8-79 STYLE 1581 LOT NUMBER 1512711-2 AND BMS8-79 STYLE 120 LOT NUMBER 1512722-1; INSTALLED PLIES ONTO REPAIR AREA; VACUUM BAGGED REPAIR; VERIFIED SATISFACTORY 5X5 AND SET PLIES TO CURE USING HOTBONDER ID: NCX000523 DUE: 06/2023 WORK ACCOMPLISHED IAW SRM 51-70-05-2R-6 PARAGRAPH 4 STEPS E-G;[09] REMOVED AREA OF FINISH ON TOOLSIDE AND CLEANED IAW AMM 51-21-99-300-802 PAR. 3.C.(1)(A)-(C)  FABRICATED REPAIR FOIL USING BMS8-289 LOT# 1507307-1 AND INSTALLED USING BMS5-128 (EA-956) ADHESIVE LOT# JH2FAL7046; SET UP VACUUM BAG SYSTEM WITH LEAK CHECKED GOOD USING GAUGE ID: ATS2796 CAL/DUE: 10/2023 AND CURED UNDER HEATLAMP MONITORED BY THERMOMETER ID: ATS2209 CAL/DUE: 10/2023; REMOVED VACUUM BAG SYSTEM AND CLEANED REPAIR EDGES IAW SRM 51-70-14-2R-3 PAR. 4.A.(3)-(5)(A)(1) -(11)(A)(B)(D)-(G)(I)-(L);
